Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 15 / Issue 1

available in:   PDF (116 kB) PS (1005 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-015-01-0063


Non-Denumerable Infinitary Modal Logic

Max J. Cresswell (University of Auckland, New Zealand)

Abstract: Segerberg established an analogue of the canonical model theorem in modal logic for infinitary modal logic. However, the logics studied by Segerberg and Goldblatt are based on denumerable sets of pairs ‹Γ, α› of sets Γ of well-formed formulae and well-formed formulae α. In this paper I show how a generalisation of the infinite cut-rule used by Segerberg and Goldblatt enables the removal of the limitation to denumerable sets of sequents.

Keywords: canonical model, cut-rule, infinitary modal logic, uniform substitution

Categories: F.4.1